# SDR MWEA96448

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LT REAR SPAR CAP LOWER HORIZONTAL LEG WAS FOUND TO HAVE SEVERE EXFOLIATION CORROSION.  COMPLETED REPAIR IAW SRM 57-09, FIG. 11.
